# SDR AWXA200501254

- Difficulty date: October 9, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546434301
- Part serial: BN1096
- Condition: Debonded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 DISCOVERED AREA OF DEBOND ON UPPER AND LOWER SURFACES OF THE LT INBOARD AFT FLAP, 37 INCHES FROM INBOARD END FROM WBL 110.00 TO WBL 114.00.  MAINTENANCE REMOVED DAMAGED SKIN AND CORE IAW BOEING 737-300 SRM 51-700-10-2R4.  FABRICATED REPLACEMENT CORE AND REPAIR DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED REPAIR PARTS TO THE LT INBOARD AFT FLAP FROM WBL 110.00 TO WBL 114.00 IAW BOEING 737-300 SRM 51-70-10-2R4.
